# SDR VNAA0105021

- Difficulty date: May 28, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 13,079 hours, 11,578 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part serial: 3420972
- Condition: Failed
- Location: Right
- Part time: 4,362 hours, 3,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW RECEIVED A RIGHT HAND BLEED VALVE FAIL CAS MESSAGE.  THE CREW CYCLED THE SYSTEM SEVERAL TIMES THEN CALLED MAINTENANCE CONTROL.  THE CREW WAS INSTRUCTED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND LOW PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
